# SDR MASA2012110352264

- Difficulty date: November 3, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 20,648 hours, 16,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT SIGN AT ROW 14 INOPERATIVE UPON POST FLIGHT INSPECTION.  MAINTENANCE REPLACED THE LAMPS.
